# SDR HALA2009111700532

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 26,752 hours, 5,113 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Part number: 4039891906
- Part serial: 02818211
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPT A/SPD INDICATOR SHOWING ORANGE VMO INDICATOR ON LT WINDOW OF A/SPD DIAL GAUGE. VMO POINTER APPEARS NORMAL.  REPLACED CAPT'S MACH AS INDICATOR. OPS CHECK OK IAW MM 34-13-02.
